Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have bumps on penis, lip and arms. No itch or pain. Have night sweats. Herpes?

have hard white flat bumps on penis shaft, throat looks like pus filled sacks in back. took acyclovir for one round, no change, took penicillin 7 days, changed to azythromiacin for full round, no change. back on acyclorir. i have night sweats , chills, and profuse sweating from armpits, hands, and feet. i have a bump on my lip, and have had 3 tiny white bumps on my arms. i am on a doc, only not-so-good medic. says he thinks they are herpes infection. they don t itch, don t hurt, don t blister , don t pop, don t ooz. cannot get to port to real doc till maybe june, please help
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
it is not herpes infection as it is painful ,localized and for short time
it look like molluscum contagiosum or milia type lesion .
antibiotic or anti viral will not help
better to consult dermatologist ,removal of the lesion is good option .
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor